# SDR C2XA02IA253

- Difficulty date: December 29, 2002
- Submitted: January 1, 2003
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65494
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-  DURING MAINTENANCE THE MECHANIC NOTED THAT THE #1 EMERGENCY LIGHT BATTERY WOULD NOT HOLD CHARGE.  BNA-  MAINTENANCE REMOVED AND REPLACED THE #1 EMERGENCY LIGHT BATTERY,PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
